Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 354, NWS Austin/San Antonio, TX

July 20, 20075 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 20, 2007, 6:57 PM CDT for 5 counties in Texas. It took effect at Jul 20, 2007, 7:02 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2007, 6:57 PM CDT (23:57 UTC)
In effect from
Jul 20, 2007, 7:02 PM CDT
Expired
Jul 20, 2007, 10:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 37 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 12.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2892 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 210002
FFWEWX
TXC013-029-091-163-187-255-325-493-210300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI JUL 20 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...POTEET...PLEASANTON...JOURDANTON...
  CHRISTINE...CHARLOTTE...CAMPBELLTON...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...NEW BRAUNFELS...CANYON LAKE DAM...
  FRIO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF PEARSALL...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF SEGUIN...
  KARNES COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF KARNES CITY...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...HONDO...DEVINE...CASTROVILLE...
  WILSON COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...STOCKDALE...POTH...KOSCIUSKO...
  FLORESVILLE...

* UNTIL 1000 PM CDT

* AT 653 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  ALTHOUGH THE HEAVIEST RAINS HAVE DIMINISHED...FLASH FLOODING WILL
  CONTINUE DUE TO THE RUNOFF FROM THE RECENT HEAVY RAINS. IN ADDITION
  MANY ROADS CONTINUE TO HAVE WATER OVER THEM AND ARE IMPASSABLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMBERWOOD
  PARK...THE DOMINION...SMITHSON VALLEY...GERONIMO...GARDEN RIDGE AND
  BULVERDE

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED 
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

LAT...LON 2868 9937 2868 9849 2890 9775 2939 9792
      2960 9777 2990 9829 2957 9876 2949 9931

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:22 PM CDT, 35 minutes earlier.

Area forecast discussion, Jul 20, 6:22 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT FRI JUL 20 2007

.AVIATION...
AGAIN LITTLE CHANGE OVER THE NEXT 24 HOURS. A MOIST AND UNSTABLE
AIRMASS WILL CAUSE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TO CONTINUE ACROSS SOUTH CENTRAL TEXAS TAF SITES. THIS WILL
MAINTAIN WIDESPREAD MVFR CIGS, PATCHY IFR CIGS AND MVFR VSBYS, AND
ISOLATED LIFR CIGS AND IFR VSBYS. WINDS WILL BE VARIABLE AT LESS
THAN 10 KTS, HOWEVER GUSTS TO 30 KTS ARE POSSIBLE IN AND NEAR
TSRA.

&&

.PREV DISCUSSION... /ISSUED 612 PM CDT FRI JUL 20 2007/

UPDATE...
HEAVY RAIN HAS SHIFTED TO THE WEST...SO WE HAVE EXPANDED THE FLASH
FLOOD WATCH TO INCLUDE THE SOUTHWESTERN COUNTIES. NEW ZONES WILL
BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 428 PM CDT FRI JUL 20 2007/

DISCUSSION...
HEAVY RAIN EVENT SHOWING HIGHEST TOTALS CLOSE TO WHERE MODEL QPF
LOCATIONS WERE PROJECTED FROM THE MORNING RUNS, BUT ROUGHLY 3
TIMES THE AMOUNTS. HIGHEST THREATS WILL AFFECT ALONG AND 40 MILES
EITHER SIDE OF I-10 N OF SAT AND I-37 S OF SAT WHERE UP TO 5
INCHES OF RAIN IS POSSIBLE. TRENDS ARE SLOWLY FALLING FOR THE
WIDESPREAD HEAVY RAIN PATTERN THAT TOOK AIM ON GUADALUPE, WILSON,
AND HAYES COUNTIES WHERE A THICK AREA OF STRATIFORM RAINS CONTINUE
TO PRODUCE RATES AROUND HALF AN INCH PER HOUR. EXPECT A GRADUAL
DECREASE THROUGH THE EVENING, BUT DO NOT FEEL THE AIR WILL BECOME
STABLE ENOUGH TO WARRANT A LOWERING OF OVERNIGHT POPS OR ANY
CHANGES TO THE WATCH AREA. FLOOD THREAT WILL TEMPORARILY AFFECT
FRIO COUNTY, BUT THE SANDY SOILS OVER THE WINTER GARDENS SHOULD BE
ABLE TO HANDLE 2-3 INCH RAINS. THUS FFA AREA AND VALID TIME SHOULD
HOLD FOR NOW. THE FORECAST FOR TOMORROW SHOWS CONTINUED HIGH POPS
WITH EMPHASIS ON THE WESTERN COUNTIES, BUT THE RAINFALL POTENTIAL
MAY MODIFY BASED ON WHAT HAPPENS WITH THE CONVECTIVE ENVIRONMENT
TONIGHT. WITH THE MOST UNSTABLE AIR SHIFTING WITH THE COOL OUTFLOW
TOWARD THE RIO GRANDE, EXPECT A RAIN ENVIRONMENT MORE LIKE THAT OF
TUESDAY AND WEDNESDAY, WITH PWAT VALUES DROPPING BACK TO BELOW 2
INCHES, BUT STILL REMAINING ABOVE 1.8 INCHES.

MODELS SHOW AN INCREASED RIDGE INFLUENCE ALOFT FOR SUNDAY BUT THE
MID LEVEL SUPPORT CONTINUES TO SUPPORT MAINLY DAYTIME RAINS.
ADDITIONAL ENERGY FROM MID LEVEL COOLING AND NORTH WINDS ALOFT
SHOULD ENABLE MORE RAINS TO PERSIST INTO MUCH OF NEXT WEEK. THE
EXTENDED CONTINUES TO SHOW AN UNSETTLED PATTERN WITH MOST MODEL
DATA KEEPING THE UPPER RIDGE FORCED TO THE NORTH AND WEST OF
TEXAS. SINCE THERE REMAINS A GOOD CHANCE OF RAIN EACH DAY WITH
THIS PATTERN, THE EMPHASIS FALLS ON THE BEST CHANCE OF A DRY DAY,
AND THIS WOULD APPEAR TO BE TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  88  74  91  74 /  70  60  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  73  87  72  91  70 /  70  60  30  30  20
DEL RIO INTL AIRPORT           74  87  75  93  75 /  70  90  50  20  20
SAN ANTONIO INTL AIRPORT       73  87  74  91  73 /  70  70  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

05/01
Hazardous weather outlook, Jul 20, 4:01 AM CDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT FRI JUL 20 2007

TXZ171>173-183>194-202>209-217>225-228-211115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
401 AM CDT FRI JUL 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS POSSIBLE. THIS MAY
LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS.

.DAY TWO...SATURDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL
LEAD TO A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH
CENTRAL TEXAS SATURDAY. THESE STORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL WHICH MAY CAUSE FLASH FLOODING.

.DAY THREE...SUNDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA. SOME LOCALLY HEAVY
RAIN IS POSSIBLE.

.DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 20, 1:46 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M0.00 INCH       COMAL              TX   ASOS

            5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.

&&

DC
Local storm report, Jul 20, 3:45 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       8 S SEGUIN              29.46N 97.97W
07/20/2007  M0.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            5.10 INCHES SINCE 130 PM.

&&

DC
Local storm report, Jul 20, 3:54 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       10 E NEW BRAUNFELS      29.70N 97.95W
07/20/2007  M8.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.

0350 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.33 INCH       COMAL              TX   ASOS

            7.33 INCHES SINCE 900 AM.

&&

DC
Local storm report, Jul 20, 5:09 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      6 SE NEW BRAUNFELS      29.64N 98.05W
07/20/2007                   GUADALUPE          TX   NWS EMPLOYEE

            HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN

0445 PM     FLASH FLOOD      6 N STOCKDALE           29.32N 97.96W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE

0507 PM     FLASH FLOOD      BULVERDE                29.74N 98.45W
07/20/2007                   COMAL              TX   DEPT OF HIGHWAYS

            FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
            46.

0507 PM     FLASH FLOOD      10 W CHRISTINE          28.79N 98.66W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX HWY 140 CLOSED TO HIGH WATER

&&

JPB
Local storm report, Jul 20, 5:53 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/20/2007  M1.51 INCH       TRAVIS             TX   CO-OP OBSERVER

            AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.

0830 AM     HEAVY RAIN       8 NNW AUSTIN            30.41N 97.80W
07/20/2007  M1.68 INCH       TRAVIS             TX   UTILITY COMPANY

            LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
            TO 830 AM.

0144 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.71 INCH       COMAL              TX   ASOS

            5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.

0330 PM     HEAVY RAIN       8 S SEGUIN              29.46N 97.97W
07/20/2007  M5.10 INCH       GUADALUPE          TX   TRAINED SPOTTER

            5.10 INCHES SINCE 130 PM.

0338 PM     HEAVY RAIN       10 E NEW BRAUNFELS      29.70N 97.95W
07/20/2007  M8.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.

0350 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.33 INCH       COMAL              TX   ASOS

            7.33 INCHES SINCE 900 AM.

0430 PM     FLASH FLOOD      6 SE NEW BRAUNFELS      29.64N 98.05W
07/20/2007                   GUADALUPE          TX   NWS EMPLOYEE

            HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN

0445 PM     FLASH FLOOD      6 N STOCKDALE           29.32N 97.96W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE

0507 PM     FLASH FLOOD      BULVERDE                29.74N 98.45W
07/20/2007                   COMAL              TX   DEPT OF HIGHWAYS

            FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
            46.

0507 PM     FLASH FLOOD      10 W CHRISTINE          28.79N 98.66W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX HWY 140 CLOSED TO HIGH WATER

&&

DC
Local storm report, Jul 20, 6:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     FLASH FLOOD      S POTEET                29.04N 98.58W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            HWY 16 SOUTN FROM POTEET TO JOURDANTON CLOSED FOR HIGH
            WATER.

0630 PM     FLASH FLOOD      NE POTH                 29.07N 98.08W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            TX HWY 541 CLOSED FROM POTH TO KOSCIUSKO ALSO FM 1347
            CLOSED FROM PANDORA TO KOSCIUSKO ALSO FM 1346 FROM LA
            VERNIA TO NEAR SAINT HEDWIG.

0600 PM     FLASH FLOOD      5 NE NEW BRAUNFELS      29.76N 98.06W
07/20/2007                   COMAL              TX   LAW ENFORCEMENT

            I35 ACCESS RD CLOSED AT MILE MARKER 195

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:46 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 20, 11:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more48 hr
Jul 20, 12:34 PM CDTFlash Flood WarningEWXBexar, Guadalupe, Hays, Karnes, Wilson3 hr
Jul 20, 12:34 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays, Karnes, Wilson3 hr
Jul 20, 1:31 PM CDTFlash Flood WarningEWXAtascosa119 min
Jul 20, 1:53 PM CDTFlash Flood WarningEWXBlanco, Kendall97 min
Jul 20, 2:13 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jul 20, 2:13 PM CDTRiver Flood WarningEWXComal, Guadalupe19 hr
Jul 20, 3:00 PM CDTRiver Flood WarningEWXGuadalupe23 hr
Jul 20, 3:17 PM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Caldwell, Comal and 10 more4 hr
Jul 20, 4:51 PM CDTRiver Flood WarningEWXHays94 min
Jul 20, 5:42 PM CDTRiver Flood WarningEWXKarnes4 days
Jul 20, 5:52 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala4 hr
Jul 20, 6:43 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe27 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.